# SDR QXEA2009102000828

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,276 hours, 15,647 cycles
- Engine: Ge CF348C1
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Contaminated
- Location: Engine Airflow
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE AFT LAVATORY WARNING LIGHT AFTER TAKEOFF.  FA REPORTED SMELLING UNUSUAL ODOR.  LIGHT WENT OUT.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  LANDING WAS ESTIMATED AT 69,500 LBS WITH A DESCENT RATE OF 100-200 FPM.  DRIED INTERNAL ENG AIRFLOW COMPONENTS IAW ENGINE CLEANING PERFORMANCE RECOVERY AMM TASK 72-00-00-100-801 PAR 4H, NO ODORS DETECTED, NO SMOKE WARNING LIGHT NOTED.  NO MX ACTION REQUIRED FOR LANDING IAW AMM TASK FOR OVERWEIGHT LANDING 05-51-01-210-801.  RETURNED TO SERVICE.  NO PARTS REPLACED.
